Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: decongestants and MAOIs cybercafe

Posted by jerrympls on May 18, 2004, at 20:16:02

In reply to decongestants and MAOIs, posted by cybercafe on May 18, 2004, at 9:02:59

> okay so i'm on 40 mg parnate
>
> my doc says pseudoephedrine is okay but antihistamines are not
>
> but when i read the label, apparently pseudoephendrine-containing drugs are the ones that are contra-indicated...
>
> comments??

Stay away from decongestants and cough suppressants. I accidentally took some Nyquil while on Nardil and was in intensive care for 24 hours because of SEVERE serotonin syndrome - my body overheated, wouldn't stop violently shaking and almost had kidney failure.

Really - be careful.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jerrympls thread:348098
URL: http://www.dr-bob.org/babble/20040515/msgs/348364.html